≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Can 1 or 2 doses of an antidote multiple doses of a remedy?

Hi there

Question, my daughter was given many too many doses of fairly high potencies of Arsenicum Album. She was aggravating badly. We switched to a new homeopath (the old one would of admit that’s what was happening) and they prescribed one dose of Nux V 30c and then one dose of Camphor 200c the next day. Is that enough to counteract dozens and dozens of doses of the aggravating remedy? Thanks
 
  sbchic1999 on 2022-05-07
This is just a forum. Assume posts are not from medical professionals.
Yes it is enough.Has the aggravation subsided?
 
anuj srivastava 9 months ago
The accessory symptoms have pretty much resolved . The main symptoms that the Arsenicum was trying to treat (anxiety and loose stools) for a little better after the nux but went back to where they were on the Arsenicum. They were a problem before starting that remedy but after a few days on about 7 doses of 200c per day got worse and are still pretty much the same. I should add that after all those 200c’s she was given a 1M every three days for about 10 days and then two doses of 10m about 3 days apart. Then I realized she was aggravating and stopped the Arsenicum altogether.
 
sbchic1999 9 months ago
Repeat Nux 30 three times a day for 1 day and see.
 
anuj srivastava 9 months ago
Thanks. So I’ll check with our homeopath and hope they approve
 
sbchic1999 9 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.